Funnel Cloud, Winnebago
- When
- June 3, 1:00 PM CST
- Where
- Winnebago County, Fisk
- Reported by
- Public
- Coordinates
- 43.950, -88.680
A moist and unstable atmosphere combined with an upper level disturbance to produce favorable conditions for funnel clouds. ) but there were no reports of injuries or damage.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS GRB wrote it up.
A moist and unstable atmosphere combined with an upper level disturbance to produce favorable conditions for funnel clouds. One of the funnels briefly touched down near Shawano (Shawano Co.) but there were no reports of injuries or damage.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before the first event at Jun 3, 4:00 AM CST, 9 hours earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 500 AM CDT SUN JUN 3 2007 .UPDATE....EXPANDED DENSE FOG ADVISORY WESTWARD TO INCLUDE BROWN AND CALUMET COUNTIES. MID CLOUDS SLOWER TO ARRIVE...THEREFORE DENSE FOG HAS DEVELOPED ACROSS THE ABOVE FOREMENTION COUNTIES. VISIBILITIES TANKED AT THE GREEN BAY AIRPORT TO LESS THAN A QUARTER OF A MILE. PREVIOUS DISCUSSION FROM EARLIER THIS MORNING. .SHORT TERM...SUNDAY THROUGH MONDAY PERSISTENT UPPER LOW ACROSS THE NORTHERN PLAINS/UPPER MIDWEST THE LAST FEW DAYS WILL FINALLY DRIFT INTO SOUTHERN WISCONSIN AND NORTHERN ILLINOIS TODAY...THEN SLOWLY SLIDE EAST OF THE AREA LATER TONIGHT INTO MONDAY. FOR TODAY...SEVERAL DISTURBANCES PIN WHEELING AROUND THE UPPER LOW WILL AFFECT THE REGION. THE FIRST SYSTEM IS NOW ACROSS SOUTHERN WISCONSIN...AND WAS TRIGGERING SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. THINK THIS TREND WILL CONTINUE THIS MORNING AND WILL WORD SCATTERED SHOWERS/ISOLATED THUNDERSTORMS. 2ND AND APPEARS TO BE A STRONGER DISTURBANCE WILL ROTATE INTO SOUTHERN WISCONSIN THIS AFTERNOON. THIS SYSTEM WILL HAVE THE GREATEST AFFECT ACROSS THE SOUTHERN HALF OF THE FORECAST AREA. BASED ON CURRENT SET UP WITH DISTUBANCE ROTATING AROUND THE UPPER LOW AND LIGHT WINDS AROUND 700MB...THINK SHOWERS AND THUNDERSTORMS WILL BE SLOW MOVING. THINK POTENTIAL IS THERE FOR LOCALLY HEAVY RAIN AND GUSTY WINDS WITH THE STRONGER STORMS ACROSS THE SOUTH. AS FOR THE DENSE FOG...WILL LEAVE ADVISORY GOING UNTIL 9 AM. CURRENT VISIBILITIES DOWN TO A QUARTER OF A MILE OR LESS ALONG THE LAKESHORE. ONCE THE HIGH CLOUDS ARRIVE LATER THIS MORNING... VISIBILITIES SHOULD IMPROVE THIS AFTERNOON. CURRENT MAX TEMPERATURES LOOKED REASONABLE AND FOLLOWED. FOR TONIGHT...WENT LIKELY CHANCES OVER MOST OF THE REGION DURING THE EVENING AS UPPER LOW PULLS AWAY. MODELS CONTINUE TO SHOW WEAK SHORTWAVES ROTATING AROUND THE UPPER LOW...SO CONTINUED HIGH CHANCES FOR RAIN AFTER MIDNIGHT. THIS SEEMED REASONABLE BASED ON WHAT IS HAPPENING TONIGHT. QUESTION LINGER FOR MONDAY AS UPPER LOW MOVING AWAY FROM THE REGION. NOT SURE IF I BUY INTO THE LIKELY CHANCES FOR RAIN DURING THE DAY. MODELS STILL SHOWING DISTURBANCE ROTATING AROUND THE SYSTEM ALONG WITH THE HEATING OF THE DAY TO FIRE OFF SOME SHOWERS AND ISOLATED THUNDERSTORMS. WENT HIGH CHANCES FOR RAIN...ALTHOUGH LATER SHIFTS CAN BUMP THEM UP TO LIKELY IF NEEDED ON THE DAY SHIFT. .LONG TERM...MONDAY NIGHT THROUGH THURSDAY NIGHT. PRECIPITATION CHANCES ARE THE MAIN CONCERN DURING THIS PART OF THE FORECAST. HAVE MAINTAINED A CHANCE OF SHOWERS FOR MONDAY NIGHT ON THE BACK SIDE OF A DEPARTING SURFACE HIGH. KEPT THE CHANCE OF SHOWERS AND ISOLATED THUNDERSTORMS IN THE FORECAST ON TUESDAY AS A 500 MB SHORT WAVE PASSES THROUGH THE REGION IN NORTHWEST FLOW. THERE SHOULD BE A BREAK IN THE PRECIPITATION TUESDAY NIGHT THROUGH WEDNESDAY WITH THE FORECAST AREA UNDER THE INFLUENCE OF AN UPPER RIDGE AND SURFACE HIGH PRESSURE. HAVE HIGHER END CHANCE POPS FOR WEDNESDAY NIGHT THROUGH THURSDAY NIGHT...BUT WOULD NOT BE SURPRISED IF THE DAY SHIFT NEEDS TO RAISE POPS INTO THE LIKELY CATEGORY AFTER TAKING A LOOK AT 12Z MODEL RUNS. THERE IS A CHANCE OF THUNDERSTORMS WITH A WARM FRONT THAT IS FORECAST TO LIFT NORTH THROUGH WISCONSIN ON WEDNESDAY NIGHT. EXPECT THE FORECAST AREA TO BE IN THE WARM SECTOR OF A SIGNIFICANT SURFACE LOW PRESSURE SYSTEM DURING THE ON THURSDAY. THE ATMOSPHERE WILL DESTABILIZE AS A COLD FRONT APPROACHES...RESULTING IN THE DEVELOPMENT OF THUNDERSTORMS DURING THE DAY AND LASTING THROUGH THE NIGHT. && .AVIATION... && .GRB WATCHES/WARNINGS/ADVISORIES... DENSE FOG ADVISORY IS IN EFFECT UNTIL 9 AM WIZ022-039-040-049-050 && ECKBERG WEATHER.GOV/GREENBAY
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 615 AM CDT SUN JUN 3 2007 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-041115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE- LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA- WINNEBAGO-CALUMET-MANITOWOC- 615 AM CDT SUN JUN 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WISCONSIN...EAST CENTRAL WISCONSIN...NORTH CENTRAL WISCONSIN AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT DENSE FOG WILL REDUCE VISIBILITIES DOWN TO A QUARTER OF A MILE OR LESS ACROSS BROWN...CALUMET...DOOR...KEWAUNEE AND MANITOWOC COUNTIES THROUGH 8 AM...THEN LIFT AS THE MORNING PROGRESSES. THE DENSE FOG WILL CAUSE TRAVEL DELAYS BY CAR OR PLANE. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING. SEVERE THUNDERSTORMS ARE NOT EXPECTED. THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS AFTERNOON. ALTHOUGH WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...THE STRONGER THUNDERSTORMS WILL PRODUCE GUSTY WINDS...FREQUENT CLOUD TO GROUND LIGHTNING STRIKES AND LOCALLY HEAVY RAIN. THE LOCALLY HEAVY MAY CAUSE SOME MINOR URBAN STREET FLOODING AND PONDING OF WATER ON AREA ROADWAYS. AREAS OF DENSE FOG ARE POSSIBLE LATE TONIGHT WHICH COULD DELAYS BY CAR OR PLANE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH NEXT SATURDAY ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY...ALTHOUGH THESE STORMS ARE NOT EXPECTED TO BE SEVERE. THERE IS A BETTER CHANCE OF A WIDESPREAD SEVERE THUNDERSTORM EVENT DURING THE WEDNESDAY NIGHT THROUGH THURSDAY NIGHT PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT REPORTS OF LOCALLY HEAVY RAINFALL...STREET FLOODING OR GUSTY WINDS OVER 40 MPH SHOULD BE REPORTED. LMZ521-522-541>543-564-041115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-THE ADJOINING WISCONSIN WATERS OF LAKE MICHIGAN OUT TO MID-LAKE- 615 AM CDT SUN JUN 3 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WATERS OF CENTRAL AND SOUTHERN GREEN BAY...AND LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO SHEBOYGAN. .DAY ONE...TODAY DENSE FOG WILL REDUCE VISIBILITIES TO NEAR ZERO THIS MORNING WILL GRADUALLY LIFT AS THE DAY PROGRESSES. ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING. THESE STORMS ARE NOT EXPECTED TO BE SEVERE. THUNDERSTORMS WILL BECOME MORE NUMEROUS THIS AFTERNOON. THESE STORMS WILL PRODUCE FREQUENT CLOUD TO WATER LIGHTNING STRIKES AND LOCALLY HEAVY RAIN. AREAS OF FOG MAY REDUCE VISIBILITIES TO LESS THAN 1 NAUTICAL MILE TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH NEXT SATURDAY ISOLATED THUNDERSTORMS ARE POSSIBLE MONDAY...ALTHOUGH THESE STORMS ARE NOT EXPECTED TO BE SEVERE. THERE IS A BETTER CHANCE OF A WIDESPREAD SEVERE THUNDERSTORM EVENT DURING THE WEDNESDAY NIGHT THROUGH THURSDAY NIGHT PERIOD. ECKBERG WEATHER.GOV/GREENBAY
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1135 AM CDT SUN JUN 3 2007 WIZ038-048-049-032230- OUTAGAMIE-WINNEBAGO-CALUMET- INCLUDING APPLETON...OSHKOSH AND CHILTON 1135 AM CDT SUN JUN 3 2007 ...FUNNEL CLOUDS AND WATERSPOUTS POSSIBLE AROUND LAKE WINNEBAGO THIS AFTERNOON... A MOIST AND UNSTABLE ATMOSPHERE HAS COMBINED WITH AN UPPER LEVEL DISTURBANCE TO PRODUCE FAVORABLE CONDITIONS FOR FUNNEL CLOUDS AND WATERSPOUTS THIS AFTERNOON. WATERSPOUTS THAT FORM UNDER THESE CONDITIONS ARE A THREAT TO BOATERS...SO STAY AWAY FROM ANY THAT OCCUR. WATERSPOUTS DO SOMETIMES COME ASHORE AS TORNADOES. WIZ039-040-050-032230- BROWN-KEWAUNEE-MANITOWOC- INCLUDING GREEN BAY...ALGOMA AND TWO RIVERS 1135 AM CDT SUN JUN 3 2007 ...FUNNEL CLOUDS AND WATERSPOUTS POSSIBLE AROUND THE LAKE AND BAY THIS AFTERNOON... A MOIST AND UNSTABLE ATMOSPHERE HAS COMBINED WITH AN UPPER LEVEL DISTURBANCE TO PRODUCE FAVORABLE CONDITIONS FOR FUNNEL CLOUDS AND WATERSPOUTS THIS AFTERNOON. WATERSPOUTS THAT FORM UNDER THESE CONDITIONS ARE A THREAT TO BOATERS...SO STAY AWAY FROM ANY THAT OCCUR. WATERSPOUTS DO SOMETIMES COME ASHORE AS TORNADOES. WIZ030-031-035>037-045-032230- MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-WAUSHARA- INCLUDING WAUSAU...WISCONSIN RAPIDS...STEVENS POINT AND WAUTOMA 1135 AM CDT SUN JUN 3 2007 ...FUNNEL CLOUDS POSSIBLE THIS AFTERNOON... A MOIST AND UNSTABLE ATMOSPHERE HAS COMBINED WITH AN UPPER LEVEL DISTURBANCE TO PRODUCE FAVORABLE CONDITIONS FOR FUNNEL CLOUDS THIS AFTERNOON. FUNNEL CLOUDS THAT FORM IN THIS TYPE OF ATMOSPHERE SOMETIMES REACH THE GROUND AS TORNADOES...SO TAKE COVER IF YOU SEE FUNNEL CLOUDS THIS AFTERNOON. RDM WEATHER.GOV/GREENBAY
The Green Bay radar (KGRB), 76 km away, was scanning. The volume nearest the first event began at 18:58 UTC.
3 funnel cloud, 1 tornado. Local standard time, as filed.
A brief, 20 second, landspout was observed and photographed southeast of Shawano but no damage was reported. The tornado was rated EF0.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wisconsin in 2007Every state in 2007This day in weather historyThe tornado archive for Wisconsin, 2007Warnings in Wisconsin, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 35104, 35166, 35105, 35106.